# SDR DHL2005782541

- Difficulty date: March 14, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON NR 8 SLAT EXTERNAL SKIN (MARKED).  CUT OUT DAMAGE AREA SIZE 1 INCH BY 1 1/2 INCH IAW B727 SRM 57-50-1 FIG 2.  FABRICATED DOUBLER REPAIR USING 2024 T3 .080 PO NR 90020125126 DIMENSIONS 6" BY 5" IAW B727 SRM 57-50-2 FIG 2 AND 57-50-3 FIG 1.  ALODINE AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 57-50-2 FIG 2 AND 57-50-3 FIG 1.
